# SDR UIEA2021090201940

- Difficulty date: September 1, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,918 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Failed
- Location: Lt Ram Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK AUTO FUNCTION INOP ( PACK TEMPERATURE CONTROL SYSTEMS (-200/-300) , AUTO MODE), PLACARD INSTALLED. 1484465/21/BWI- REMOVED AND REPLACED LEFT PACK LOW LIMIT VALVE (V131) IAW AMM 21-51-11. OPERATIONAL CHECK GOOD, AUTO AND MANUAL MODES FUNCTION NORMALLY.LOG PAGE 1484468: LH PACK TEMP EICAS MESSAGE UPON PUSHBACK, RETURN TO GATE. PERFORMED PACK TEMP CONTROLLER BITE IAW FIM 21-51-001/101 FIG 103,  RAM INLET ACT FAULT. RAM INLET ACTUATOR R & R PCW PER TABLE A. PERFORMED LEFT PACK TEMP CONTROLLER RESISTANCE CHECK, FROM CONTROLLER D 958B PIN B13 TO CONNECTOR D 958C PIN4, PINB15 TO PIN 4. BOTH CHECK GOOD. PERFORMED TABLE B SHEET 3 PACK TEMP CONTROLLER FAULT LIGHT T SHOOTING, BLOCK 1 THROUGH 2. PLW BLOCK 3.  PERFORMED CHECK OF WIRING FOR LIMIT SWITCHES. ALL CHECKED GOOD. BLOCK 4 CHECK WIRING FOR POTENTIOMETER, CHECK GOOD. ITEM 5: CHECKED WIRING FOR VALVE DRIVER CIRCUIT, CHECK GOOD. SWAPPED LH & RH RAM INLET ACTUATORS IAW AMM 21-53-03-004/404, FAULT FOLLOWED, RETURNED RAM INLET ACTUATORS TO ORIGINAL POSITIONS. R & R LT RAM INLET ACTUATOR.  SYS OPS TEST GOOD IAW AMM 21-53-004/404. PERFORMED GROUND ENG RUN-UP PER GROUND RUN-UP PROCEDURES AMM 72-00-00. ALL SYS OPS NORMAL.
